An ambulance was dispatched to attend a 55 year-old patient with heart failure in the community. While treating this patient, a paramedic mistakenly pushes 4 milligrams of intravenous norepinephrine instead of the intended lookalike vial of 1 milligram of bumetanide (Bumex®).
The patient immediately develops a supraventricular tachycardia, becomes hypertensive, and deteriorates into ventricular fibrillation. Resuscitative efforts are unsuccessful; the patient is pronounced dead on arrival at the ED.
Check before you submit. Get Turnitin Score Report in 15 Minutes.
Don't risk the 'Red' score. Get the exact same Turnitin report your professor uses. Join 50,000+ students who submitted their essays with confidence this semester.
- Identify and outline, from a quality systems perspective, the errors made by the paramedic in this clinical scenario
- Analysethe contributing human and system error factors and apply your findings to this case.
- Describe the process and systems actions you would recommend to improve patient safety and prevent a similar error by another paramedic
Welcome to our trusted essay writing website with track record among students. We specialize in connecting students in need of high-quality essay assistance with skilled writers who can deliver just that. Explore the ratings of our essay writers and choose the one that best aligns with your requirements. When you rely on our online essay writing service, rest assured that you will receive a top-notch, plagiarism-free A-level paper. Our experienced professionals write each paper from scratch, carefully following your instructions. Request a paper from us and experience 100% originality.


